[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 16, Issue 2 (3-2023) ::
JSS 2023, 16(2): 253-273 Back to browse issues page
Reliability Equivalence Factors of Series and Parallel Systems in Proportional Hazards Model
Jalal Etminan , Mohammad Khanjari Sadegh * , Maid Chahkandi
Abstract:   (893 Views)
This paper considers series and parallel systems with independent and identically distributed component lifetimes. The reliability of these systems can be improved by using the reduction method. In the reduction method, system reliability is increased by reducing the failure rates of some of its components by a factor 0<ρ<1, called the equivalent reliability factor. Closed formulas are obtained for some reliability equivalence factors. In comparisons among the performance of the systems, these factors are helpful. We discuss that the reduction method can be considered as a particular case of the proportional hazard rates (PHR) model. Sufficient conditions for the relative aging comparison of the improved series and parallel systems under the PHR model and reduction method are also developed.
Article number: 1
Keywords: Reduction Method, Proportional Hazard Rates Model, Reliability Equivalence Factors, Relative Ageing Order.
Full-Text [PDF 289 kb]   (430 Downloads)    
Type of Study: Research | Subject: Reliability
Received: 2022/02/11 | Accepted: 2023/03/1 | Published: 2022/12/21
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Etminan J, Khanjari Sadegh M, Chahkandi M. Reliability Equivalence Factors of Series and Parallel Systems in Proportional Hazards Model. JSS 2023; 16 (2) :253-273
URL: http://jss.irstat.ir/article-1-794-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 16, Issue 2 (3-2023) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.05 seconds with 30 queries by YEKTAWEB 4570